# SDR DXTR2012011105

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N691QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605290
- Aircraft time: 8,122 hours, 6,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING CABLE STIFFNER FOR PULLEY BRACKET JUST FWD OF CENTER PEDESTAL UNDER FLOORBOARD 141BTC HAS APPROX 0.25 INCH CRACK AT TOP, AFT CORNER RADIUS, FROM EDGE HEADING FWD AND DOWN TOWARDS AFT PULLEY BRACKET.
